MAUDE Adverse Event Report: ZIMMER BIOMET, INC. E1 VNGD PS TIB BRG; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. E1 VNGD PS TIB BRG; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146); Reaction (2414)
Date of Event 03/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: femoral component catalog: cp113632 lot#: 122880, tibial tray catalog#: 141211 lot#: 097460, finned stem catalog#: 141314 lot#: 085230, patellar component catalog#: 184762 lot#: 161900.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2015-03681, 0001825034-2015-03679, 0001825034-2015-03680.Reported event was unable to be confirmed due to limited information received from the customer.Review of device history records found these units were released to distribution with no deviations or anomalies.The patient was confirmed to be allergic to acrylates in the bone cement; however, with the information provided, a definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Patient reported to have undergone right total knee arthroplasty.Subsequently, patient underwent a revision procedure approximately 26 months post-implantation due to loosening, pain, burning sensation and an allergy to bone cement.

Brand Name
E1 VNGD PS TIB BRG
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9564024
Report Number0001825034-2020-00176
Device Sequence Number19549653
Product Code JWH
UDI-Device Identifier00880304465787
UDI-Public(01)00880304465787
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberN/A
Device Catalogue NumberEP-183620
Device Lot Number923100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2020
Initial Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight43